# SDR REXA2024103101260

- Difficulty date: April 14, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R FOUND TO BE CORRODED THROUGH BETWEEN F.S. 364 AND F.S. 379.  REPAIRED  IAW CRJ900 SRM 53-00-03-201-001-A02.
